# SDR FDEA202204130954

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,013 hours, 18,933 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Control Valve
- Part number: AJG70415537
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL, RECEIVED LEVEL 2 HYD 1 FAIL ALERT.  RESERVOIR QUANTITY SHOWED 0.8 GALLONS.  ***EMERGENCY DECLARED***  REMOVED STAB TRIM CONTROL MODULE IAW MD11 AMM 27-43-40-4 FOR EVIDENCE OF LEAK. LEAKING ISOLATED TO STAB TRIM CONTROL MODULE FLOW CONTROL VALVE.
